# SDR ASOA201101636

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 23,061 hours, 19,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT NR2 POSITION IS OUT.  RELAMPED RT EXTERIOR EMERGENCY LIGHT NR 2 POSITION IAW AMM 33-51-21, OPS CHECK GOOD.
